# SDR AALA980298

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE OF STR 28R AT BS 950E +2 INCHES.  REMOVED CORROSION PER SRM 51-10-6, REPAIRED STR PER ESO 11697 DATED 2-2-98.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
